| Model Number |
15 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control contacted the customer to request additional information on the patient.The customer provided physio-control with the available patient information.Patient fields in which information is not provided were intentionally left blank. the customer submitted this report under uf/importer report # (b)(4).Physio-control continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device failed to deliver shock and the ecg was not visible on the screen.Defibrillation was again attempted and was successful, and rosc was obtained.This issue is patient related; however there was no adverse patient outcome reported.The reporter stated an internal investigation is ongoing as use error is the suspected cause of this event.
Additional Manufacturer Narrative
The customer was contacted numerous times for more details, but no response appears to be forthcoming.The device has not been returned to stryker for evaluation.The reported issue could not be verified and the cause of the reported issue could not be determined.
Event or Problem Description